1. F. Ahmad and R. A. Khan, Eigenvectors of a rotation matrix, Quarterly Journal of Mechanics and Applied Mathematics. Volume 62 (3), 2009, p. 297-310.
2. R. A. Khan and F. Ahmad, Planes and axes of symmetry in an elastic material, International Journal of the Physical Sciences. Volume 7 (8), 2012, p.1141-1149.
3. R. A. Khan and F. Ahmad, Extrema of Young's modulus in hexagonal materials, Applied Mathematics and Computation. Volume 219 (4), 2012, p. 2260–2266.
4. Faiz Faizullah, W. Asghar, M. Arif and R. A. Khan, On the Existence of Solutions for Stochastic Differential Equations under G-Brownian Motion, Life Science Journal. Volume 10 (5s), 2013, p. 255-260.
5. R. A. Khan, Periodic solution of cubic-quintic Duffing oscillator, Journal of Xingyang Normal University (Natural science edition), Volume 25 (2), 2012, p. 164-168.